On Alexander polynomials of torus curves

Access this Article

Search this Article

Author(s)

Abstract

Let p and q be integers such that p > q ≥q 2 and q divides p. Let \varphi (q) be the Euler number of q. We exhibit a Zariski \varphi(q)-ple, distinguished by the Alexander polynomial, whose curves are tame torus curves of type (p, q), with q smooth irreducible components of degree p, and one single singular point topologically equivalent to the Brieskorn-Pham singularity\ \ v^q+u^{qp^2}=0.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 57(4), 935-957, 2005-10-01

    The Mathematical Society of Japan

References:  30

Cited by:  1

Codes

  • NII Article ID (NAID)
    130000829466
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00255645
  • NDL Article ID
    7493005
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  CJPref  NDL  J-STAGE 
Page Top